References of "Journal of Differential Geometry"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailQuasi-Fuchsian manifolds with particles
Moroianu, Sergiu; Schlenker, Jean-Marc UL

in Journal of Differential Geometry (2009), 83(1), 75-129

We consider 3-dimensional hyperbolic cone-manifolds, singular along infinite lines, which are ``convex co-compact'' in a natural sense. We prove an infinitesimal rigidity statement when the angle around ... [more ▼]

We consider 3-dimensional hyperbolic cone-manifolds, singular along infinite lines, which are ``convex co-compact'' in a natural sense. We prove an infinitesimal rigidity statement when the angle around the singular lines is less than $\pi$: any first-order deformation changes either one of those angles or the conformal structure at infinity, with marked points corresponding to the endpoints of the singular lines. Moreover, any small variation of the conformal structure at infinity and of the singular angles can be achieved by a unique small deformation of the cone-manifold structure. [less ▲]

Detailed reference viewed: 110 (7 UL)